It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Paxil CR and Antibiotics

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-04-2015, 05:46 PM   #1
    TWhitney
    Newbie
    (male)
     
    TWhitney's Avatar
     
    Join Date: Jan 2015
    Posts: 2
    TWhitney HB User
    Paxil CR and Antibiotics

    I am on Levofloxacin for a sinus infection. I am taking Paxil CR 25mg for depression. Since taking the antibiotic I have been falling deeper and deeper into a depression. It is the 5th day of a 10 day dose of the antibiotic. Has anyone else on Paxil have run into issues with antibiotics and antidepressants? and if so how did you resolve the issue?

    Thanks in advance.

     
    Sponsors Lightbulb
       
    Old 01-05-2015, 04:49 AM   #2
    lenvegas
    Senior Veteran
    (male)
     
    Join Date: Nov 2012
    Location: las vegas nevada USA
    Posts: 1,727
    lenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB User
    Re: Paxil CR and Antibiotics

    Hi, most likely the levofloxacin which is in the abx class of fluoroquinolones is causing your depression. Depression and restlessness is one of the side effects of this class of antibiotics. If the depression is so bad that you feel that you can not continue with it then get in touch with your doctor so he can change the antibiotic to perhaps something in the sulfur based category of abx.

     
    The Following User Says Thank You to lenvegas For This Useful Post:
    TWhitney (01-05-2015)
    Old 01-05-2015, 01:12 PM   #3
    TWhitney
    Newbie
    (male)
     
    TWhitney's Avatar
     
    Join Date: Jan 2015
    Posts: 2
    TWhitney HB User
    Thumbs up Re: Paxil CR and Antibiotics

    Quote:
    Originally Posted by lenvegas View Post
    Hi, most likely the levofloxacin which is in the abx class of fluoroquinolones is causing your depression. Depression and restlessness is one of the side effects of this class of antibiotics. If the depression is so bad that you feel that you can not continue with it then get in touch with your doctor so he can change the antibiotic to perhaps something in the sulfur based category of abx.
    Thanks for the reinsurance. I understand that this might not be the reason and there could be other factors throwing me into this depression, but the more info I gather the more confidence I have that this will pass when I finish the antibiotic.

     
    Closed Thread

    Tags
    antidepressant, paxil



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:41 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!